# SDR CHQA200600011

- Difficulty date: January 19, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145
- Aircraft serial: 145128
- Aircraft time: 16,693 hours, 12,874 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Relay
- Part number: M835366022L
- Condition: Inoperative
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3290 - RDU-LGA - DURING DESCENT IN ICING CONDITIONS WITH AUTO ANTI-ICE ON, NOTICED A STRONG BURNING SMELL IN COCKPIT AND CABIN.  REACHING THE GATE, NOTICED THE SMELL WAS STRONGEST BEHIND FIRST OFFICERS SEAT CIRCUIT BREAKER PANEL.  MAINTENANCE REMOVED AND REPLACED RELAYS K0527, K0528, K0552, AND K0536 IAW EMB 145 MM 30-00-00.  NO ODOR NOTED.  OPS CHECK GOOD.
